# SDR N6WA2023101601

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 40,380 hours, 29,084 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: BA670530051
- Part serial: N52796
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING MSG AT FL370. R/R AFT BAGGAGE BAY DOOR HARNESS IAW CRJ-AMM-52-70-02. OPS CHECKS GOOD.
